Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ohm19

Question regarding AHA

Hi all

I just place my order on AHA, and i have been following the regimen for almost two month.

everything was doing fine until about two weeks ago i developed a huge outbreak which at first i thought it's an allergy so i mistreated it ---> and got lots of acne on my face then I went to see a doctor who prescribed me minocycline which i have been taking for a week and my acne is getting better. However, now i have tons of black marks/spots from acne

so i was wondering if AHA would help to make these black spots lighter? and do i use it to replace the moisturizer and how often should i use it?

thank you

Ohm

Share this post


Link to post
Share on other sites

If the spots are hyperpigmentation, the AHA might help them to fade a bit faster.

You can use it two or three times a week in place of your moisturizer.

Share this post


Link to post
Share on other sites

thank you another question

i heard that AHA increases skin sensitivity to UV so do i apply sunscreen lotion on top of AHA during daytime?

Share this post


Link to post
Share on other sites
thank you another question

i heard that AHA increases skin sensitivity to UV so do i apply sunscreen lotion on top of AHA during daytime?

Yes, using sunscreen is extremely important when you're using AHA. It actually might be easier to use the AHA at night, and then the sunscreen during the day.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×